# SDR 9506425517

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517US
- Make and model: Boeing 757251
- Aircraft serial: 23205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fs 1380-1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE AFT CARGO THRESHOLD BEAM CHORD WAS FOUND CORRODED AROUND NUTPLATE HOLES AT FS 1380 TO 1440, RBL 20.  REMOVED CORROSION AND INSTALLED REPAIR PER NWA EA 55-98173.  (MFG PART NO. 146N8522-51)
